Results 1 to 5 of 5

Thread: Passing Tissue?

  1. #1
    Bored Doovie's Avatar
    Join Date
    Aug 2006
    Location
    Springfield, Tennessee
    Posts
    200
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Passing Tissue?

    Has anyone ever passed anything like tissue during AF? It looks like a clot only it is white/pink -ish.

    Background: I was having a 5+ week long AF so my OB put me on YAZ. It cleared it up early in the first week. Then I started seeing a little brown in the middle of the second week. By the middle of the 3rd week I was bleeding pretty heavy. Now I have two days left of the Yaz before I get to the white pills and AF is so heavy! I started passing clots two days ago and then today I had the tissue like stuff.

    I've called both docs just a bit ago but probably will not hear from them until later tonight. I just thought I would ask around and see what this could be.

    I am also having extremely horrible lower back pain. To the point it is making me sick to my stomach. It only hurts when I am standing or laying down stretched out. I don't know if this could have something to do with it or not.

    Oh and along with PCOS ans IR the only other thing I have is Adenomyosis.


  2. #2
    Jane8660
    Guest Jane8660's Avatar

    Default

    I have that & other weird stuff.
    I'm not sure if its clots, tissue or what. But it sounds like what you are describing.
    It reminded me of my missed miscarriage.
    I'm going to book in with my RE.
    I've also had a lot of breakthrough bleeding & thrush.
    Sorry I don't have an answer.

  3. #3
    Registered User stasia_ana's Avatar
    Join Date
    Dec 2003
    Posts
    23
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have to let you know that I experienced something like this 3 years ago. I had a very long AF after not having one for months. This was before my official pcos diagnosis. The ob/gyn put me on megace ( a cancer drug) as it has been shown to help control bleeding. 1 month later AF stopped but I had horrible horrible cramping. I passed a large (and i mean large) tissue clot of some sort. When I called the doc they said it most likely was some mucus plug (i was not pregnant so it was not a miscarriage). So just know that these things can happen, but contact a doc if you feel uneasy about anything!!! it's better to check than wonder if you are ok or not.

  4. #4
    Registered User Olive74's Avatar
    Join Date
    Aug 2006
    Location
    Northern California
    Posts
    42
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    It's pretty common for me to pass tissue when I bleed. My gyno said it was due to not having a regular cycle, which means the lining of the uterus grows pretty thick so it sheds.

    I was on Yaz as well. For me it made the bleeding and cramping worse, so my gyno took me off of it about a week ago. About three days ago, I finally stopped cramping and bleeding (after 6 weeks of it, ugh) and I am soooooo relieved. You might want to try a higher dose bcp because from what I've read, in certain women the low dose ones actually increase bleeding and cramping. Personally, I can't take the high dose ones (I get unbearable nausea), so I'm going to give vitex and natural progesterone creams a whirl.

    Good luck!

  5. #5
    So Blessed! mommy1's Avatar
    Join Date
    May 2006
    Posts
    6,345
    Thanks
    0
    Thanked 24 Times in 19 Posts

    Default

    I too had this happen! I started af on June 29th and ended up bleeding/spotting and passing clots until three weeks ago! I was put on Cyclen to shrink an ovarian cyst when all this began plus it was after an 81 day cycle which was my longest ever! After three weeks on Cyclen I was put on Min-Ovral. After a week still bleeding so I was told to take two pills a day for two weeks. It worked! Bleeding finally stopped..... until I went back to one pill a day. That's when the cramps got worse and I started passing large clots with grey tissue. My RE reassured me that it was okay that it was my uterine lining shedding. I was then put on Ovral and a medication that started with a C (sorry I can't remember the name) used for nose bleeds etc. I took two pills three times a day for a week and the bleeding finally stopped again! I then went down to one pill three times a day and then stopped taking that one but continued the Ovral for a full pack. I'm happy to report the bleeding has been gone for three weeks now and I took my last bcp yesterday! Basically I just wanted to reassure you that this does happen to us pcos'ers and my RE said it's because of our long and irregular cycles. I hope that they find the "mix" that will stop your bleeding and soon because I remember all too well how awful the cramping was and how frustrating the bleeding was!! (((Hugs)))

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •